Advanced Search
Article Contents
Article Contents

Destabilization threshold curves for diffusion systems with equal diffusivity under non-diagonal flux boundary conditions

Abstract Related Papers Cited by
  • This article deals with destabilizations of Turing type for diffusive systems with equal diffusivity under non-diagonal flux boundary conditions. Stability-instability threshold curves in the complex plane are described as the graph of a piecewise analytic function for simple $m$-dimensional domains $(m\geq 1)$. Also analyzed are effects caused by imposing homogeneous boundary conditions of Dirichlet or Neumann type on appropriate portions of the domain boundary.
    Mathematics Subject Classification: Primary: 35K40, 35J25; Secondary: 35J15.


    \begin{equation} \\ \end{equation}
  • [1]

    H. Amann, Parabolic evolution equations and nonlinear boundary conditions, J. Differential Equations, 72 (1988), 201-269.doi: 10.1016/0022-0396(88)90156-8.


    A. Anma and K. Sakamoto, Turing type mechanisms for linear diffusion systems under non-diagonal Robin boundary conditions, SIAM Journal on Mathematical Analysis, 45 (2013), 3611-3628.doi: 10.1137/130908270.


    J. M. Arrieta, A. N. Carvalho and A. Rodríguez-Bernal, Upper semicontinuity for attractors of parabolic problems with localized large diffusion and nonlinear boundary conditions, J. Differential Equations, 168 (2000), 33-59.doi: 10.1006/jdeq.2000.3876.


    G. Auchmuty, Steklov eigenproblems and the representation of solutions of elliptic boundary value problems, Numerical Func. Anal. Opt., 25 (2004), 321-348.doi: 10.1081/NFA-120039655.


    H. Levine and W.-J. Rappel, Membrane-bound Turing patterns, Physical Review E, 72 (2005), 061912, 5pp.doi: 10.1103/PhysRevE.72.061912.


    J. D. Murray, Mathematical Biology, Biomathematics Texts, Springer-Verlag Berlin Heidelberg, 1989.doi: 10.1007/978-3-662-08539-4.


    Alan M. Turing, The chemical basis for morphogenesis, Phil. Trans. R. Soc. London, B 273 (1952), 37-72.


    G. N. Watson, A Treatise on the Theory of Bessel Functions, Cambridge Mathematical Library. Cambridge University Press, Cambridge, 1995.

  • 加载中

Article Metrics

HTML views() PDF downloads(133) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint